U.S. doctors online nowAsk doctors free
Fort Worth, TX
A 31-year-old female asked:

I quit effexor (venlafaxine) cold turkey 3 weeks ago i feel so much better an i'm more happy and active but im still dizzy @times why is this?

2 doctor answers6 doctors weighed in
Dr. Michael Rockwell
Psychiatry 34 years experience
Effexor (venlafaxine) withdrawal: Alas, Effexor (venlafaxine) sometimes throws a bit of a 'bon voyage' with dizziness lingering for sometimes weeks after you stop the stuff. In time it dissipates. Sometimes going back on a low dose stops the dizziness; has to be tapered down more slowly then.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. John Barbuto
A Verified Doctoranswered
A US doctor answeredLearn more
Some thoughts: After stopping long term Effexor (venlafaxine) people do sometimes report "withdrawal" symptoms for several weeks. On the other hand, you were taking the med for a reason and the underlying chemistry could be re-appearing, with dizziness as a non-specific symptom of that. Also, you mention "at times". Knowing the character of those times might help. Why are you taking hydrocodone, and how much? Out of space
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Dec 30, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.